Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2011, 12:39 AM EDT for Chester County, Pennsylvania. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2011, 12:39 AM EDT (04:39 UTC)
- Expired
- Jun 12, 2011, 1:45 AM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
County Chester County, PA
The radar
The Dover AFB radar (KDOX), 124 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
628
WWUS81 KPHI 120439
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1239 AM EDT SUN JUN 12 2011
MDZ008-PAZ067-070-120545-
CECIL MD-CHESTER PA-DELAWARE PA-
1239 AM EDT SUN JUN 12 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER AND DELAWARE
COUNTIES...
AT 1234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF ELKTON...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR OXFORD...GLEN ROY AROUND 1245
AM...COCHRANVILLE...ATGLEN AROUND 100 AM...WEST GROVE...AVONDALE
AROUND 115 AM...KENNETT SQUARE...MARSHALLTON AROUND 130 AM...CHEYNEY
AND WESTTOWN AROUND 145 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3974 7613 3978 7607 3985 7603 3987 7601
3992 7601 3993 7600 3996 7600 4016 7565
3993 7546 3966 7612 3973 7618
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 11, 10:51 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 11, 10:51 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1051 PM EDT SAT JUN 11 2011 .SYNOPSIS... A WARM FRONT FROM DELAWARE INTO NORTHERN MARYLAND WILL ONLY SLOWLY EDGE NORTHWARD OVERNIGHT AND MAY STILL BISECT THE REGION ON SUNDAY FROM FROM SOUTHEAST PENNSYLVANIA THROUGH CENTRAL NEW JERSEY. IT SHOULD BE THE PRIMARY FOCUS OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT AND POSSIBLY AGAIN SUNDAY. THE FRONT MOVES OFFSHORE SUNDAY NIGHT WITH MUCH COOLER LESS HUMID AIR TO FOLLOW EARLY NEXT WEEK AS UPPER MIDWEST HIGH PRESSURE SLOWLY HEADS SOUTHEAST. THAT HIGH ARRIVES ALONG THE MID ATLANTIC COAST WEDNESDAY THEN PUSHES OFFSHORE THURSDAY WITH LOW PRESSURE MOVING INTO THE NORTHEAST USA NEXT FRIDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... MAIN FOCUS LATE THIS EVENING IS ON THE CONVECTIVE COMPLEX ASSOCIATED WITH THE MCV FROM THE OHIO VALLEY. BULK SHEAR IS FAIRLY LOW...AND AT THIS POINT NOT EXPECTING DAMAGING WINDS WITH THIS FEATURE. WITH PRECIPITABLE WATER VALUES NEAR 1.80 INCHES...HEAVY RAIN IS THE THREAT...AND SOUTHEAST PENNSYLVANIA WILL BE THE TARGET FOR THE NEXT COUPLE OF HOURS. FURTHER NORTH...MAINLY ELEVATED SHOWERS AND THUNDERSTORMS RIDING UP OVER THE SURFACE FRONT. THIS SHOULD CONTINUE TO MOVE EAST...AND SHOULD BE MOVING FAST ENOUGH SO THAT HYDRO CONCERNS SHOULD BE LIMITED. OTHERWISE...AS THE LOW LEVELS REMAIN STABLE NORTH...THE OVERALL ACTIVITY SHOULD BE WANING. FURTHER SOUTH...WITH THE REMAINING INSTABILITY FOCUSED ON THE SURFACE FRONT...CONVECTION SHOULD KEEP GOING FOR THE NEXT FEW HOURS ACROSS SOUTHEAST PENNYSLVANIA...NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. FOR THE MOST PART...TEMPERATURES SHOULD NOT CHANGE MUCH OVERNIGHT WITH LITTLE IN THE WAY OF PUSH IN EITHER DIRECTION OF THE FRONT. & .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... SUNDAY...ANY REMNANT TSTMS SHOULD BE AT LEAST TEMPORARILY ON THE WANE DURING THE MORNING BUT MAY REFIRE IN THE AFTN ALONG THE LEFTOVER WFRONT BOUNDARY /SEE WSHIFT NE TO S OR SSE/...OR MAY DEVELOP IN CENTRAL PA AHD OF THE SLOW E MOVING CFRONT. ASSIST FOR CONVECTION FROM ANOTHER SHORT WAVE PASSAGE. DID NOT PUT HEAVY RAIN AND GUSTY WINDS ETC IN THE FCST YET...WORKING ON ONE PERIOD AT A TIME AND WOULD LIKE THIS EVENING TO WORK WELL BEFORE MOVING ON. RELIED MORE HEAVILY ON THE 12Z/11 GFS MOS TEMPS...HOWEVER THERE IS ROOM FOR SIGNIFICANT ERROR DEPENDENT ON LEFTOVER LOW LVL STRATUS N OF THE WFRONT...ESP NE NJ AND POSSIBLY THE POCS. SUNDAY NIGHT...MAY HAVE LEFTOVER SHOWERS/ISO TSTMS MAINLY COASTAL PLAIN IN THE EVENING THEN A CLEARING TREND FOR SURE OVERNIGHT. GFS MOS GUIDANCE. MONDAY...A NICE DAY...MUCH DRIER AND COOLER! GFS MOS GUIDANCE TEMPS. TUESDAY...UPPER LOW ROTATES SWD INTO THE MID ATLC COAST AND MAY BRING WITH IT A FEW SPRINKLES OR SHOWERS. LOW POP ADDED AND GFS MEX MOS GUIDANCE WAS THE MAX TEMP FCST. NO MATTER... COOLER WX CONTINUES. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A SPLIT FLOW IS FORECAST TO EXIST AT THE START OF THE LONG TERM PERIOD...WITH A DEEP LOW OVER EASTERN CANADA SPINNING NORTHEAST OF OUR REGION AND A MORE ZONAL FLOW TO THE SOUTH. THIS WILL KEEP A CYCLONIC FLOW FOR A GOOD PORTION OF THE PERIOD FOR OUR AREA. A SHORT WAVE WILL APPROACH FROM THE WEST IN THE SOUTHERN BRANCH...AND EVENTUALLY RESULT IN A MORE FULL LATITUDE TROUGH ALONG THE EAST COAST FRIDAY AS PHASING OCCURS. HPC GUIDANCE GENERALLY FOLLOWS THE DEVELOPMENT OF A SURFACE LOW WHICH MOVES INTO OUR AREA LATER THURSDAY AND THURSDAY NIGHT...WITH A COLD FRONT EASING THROUGH FRIDAY. PROBABILITIES WERE RAISED FOR THE LATTER PART OF THURSDAY AND FRIDAY TIME PERIODS...WITH SHOWERS AND THUNDERSTORMS GIVEN FAIRLY HIGH CHANCE PROBABILITIES AT THIS POINT. DRIER WEATHER IS EXPECTED SATURDAY...BUT THERE IS STILL A REFLECTION OF CYCLONIC FLOW SO SLIGHT CHANCE PROBABILITIES WERE USED FOR THE DAY. TEMPERATURES WILL BE NEAR OR JUST ABOVE SEASONAL NORMALS ESPECIALLY FOR HIGHS...WITH THE COOLEST READINGS THURSDAY INTO FRIDAY AS LOW PRESSURE RESULTS IN CLOUDS AND PRECIPITATION. HPC GUIDANCE WAS GENERALLY FOLLOWED. && .AVIATION /03Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MARGINAL VFR TO IFR CONDITIONS NORTH AND CENTRAL THIS EVENING WILL BE IFR LATER TONIGHT...AND CONDITIONS ARE FORECAST TO LOWER TO IFR OVERNIGHT SOUTH. A WARM FRONT THROUGH SOUTHEASTERN PENNSYLVANIA SOUTHEASTWARD THROUGH SOUTHERN NEW JERSEY THIS EVENING WILL MOVE LITTLE OVERNIGHT...PERHAPS SLIGHTLY NORTHWARD. THE FLOW NORTH OF THIS FRONT HAS MAINTAINED AN EASTERLY COMPONENT. THIS COMBINED WITH A WEALTH OF LOW-LEVEL MOISTURE WILL RESULT IN WIDESPREAD LOW CLOUDS TONIGHT...AS WELL AS SCATTERED SHOWERS AND THUNDERSTORMS. SOUTH OF THE FRONT THE RAIN DURING THE PAST 12 HOURS SHOULD HELP TO FILL IN LOW CLOUDS WHERE THEY TEMPORARILY CLEARED AT LATE AFTERNOON AND EARLY EVENING. THE SCATTERED SHOWERS AND THUNDERSTORMS SHOULD WEAKEN OVERNIGHT BUT WIDELY SCATTERED TO SCATTERED ACTIVITY CANNOT BE RULED OUT. THERE ARE LIKELY TO BE AREAS OF DENSER FOG AS WELL TONIGHT INTO SUNDAY MORNING DUE TO THE WEALTH OF LOW LEVEL MOISTURE AND LIGHT WINDS. FOR SUNDAY, LOW CLOUDS AND SOME FOG MAY BE AROUND FOR AWHILE, HOWEVER THE WARM FRONT SHOULD LIFT NORTH OR MIX OUT. A COLD FRONT WILL BE MOVING THROUGH AS WELL IN THE AFTERNOON WITH SOME SHOWERS AND THUNDERSTORMS CONTINUING, BUT FOR NOW THE CB MENTION WAS CONTINUED GIVEN SOME UNCERTAINTY IN COVERAGE AND TIMING. THE CONDITIONS ACROSS THE REGION MAY END UP VARYING FROM IFR TO VFR. EAST TO SOUTHEAST WINDS UP TO 10 KNOTS WILL GENERALLY SHIFT TO THE SOUTHWEST THEN WEST. OUTLOOK... SUNDAY NIGHT...THE COLD FRONT CLEARS THE AREA WITH VFR CONDITIONS RETURNING. A NORTHWEST WIND AROUND 10 KNOTS IS EXPECTED ALONG WITH ANY LINGERING CLOUDS THINNING OUT. MONDAY...VFR WITH LOW PRESSURE TO OUR NORTH AND NORTHWESTERLY WINDS POSSIBLY GUSTING UP TO 20 KNOTS. TUESDAY...SOME ENERGY SLIDING NEARBY MAY PRODUCE A FEW SHOWERS/THUNDER AND LOCALIZED POCKETS OF SUB-VFR CONDITIONS. WEDNESDAY...VFR AS HIGH PRESSURE SETTLES IN. THURSDAY...HIGH PRESSURE SLIDES EAST AS A WARM FRONT APPROACHES. THE RETURN FLOW COULD RESULT IN SOME SUB-VFR CEILINGS AS THE LOW-LEVEL MOISTURE INCREASES AND POSSIBLE SHOWERS AND THUNDERSTORMS APPROACH FROM THE SOUTHWEST. && .MARINE... A WARM FRONT REMAINS OVER OUR SOUTHERN WATERS THIS EVENING AND THIS BOUNDARY MAY TAKE AWHILE TO LIFT MUCH FARTHER NORTHWARD. THIS IS RESULTING IN SOUTHERLY WINDS SOUTH...AND EASTERLY WINDS CENTRAL AND NORTH. SPEEDS ARE MOSTLY LESS THAN 10 KNOTS, ALTHOUGH SOME SLIGHTLY ELEVATED WINDS HAVE BEEN OCCURRING ACROSS THE NORTHERN WATERS GIVEN THE ONSHORE FLOW COMPONENT. THE RATHER MOIST ONSHORE FLOW CONTINUES TO PRODUCE SOME FOG THIS EVENING MAINLY NORTH OF THE WARM FRONT. THIS MAY BE MAINTAINED THROUGH THE NIGHT AS THE WARM FRONT MAY NOT MOVE NORTHWARD VERY MUCH. WIDESPREAD DENSE FOG IS NOT EXPECTED. THE OVERALL SURFACE FLOW IS EXPECTED TO REMAIN ON THE LIGHTER SIDE THROUGH SUNDAY AS A WEAK LOW MAY DEVELOP ALONG A COLD FRONT THAT IS SCHEDULED TO MOVE THROUGH LATER IN THE DAY SUNDAY. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AS SOME WEAKER SHORT WAVES MOVE THROUGH AHEAD OF AND ALONG THE COLD FRONT. ONCE THE FRONT MOVES THROUGH, A WIND SHIFT TO THE NORTHWEST IS EXPECTED. WE MAY HAVE SOME GUSTS NEAR 20 KNOTS ON MONDAY ESPECIALLY NEARSHORE, BUT OVERALL THE CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. SOUTH OF THE WARM FRONT, THE SOUTHERLY FLOW SHOULD NOT BE STRONG ENOUGH TO BUILD THE SEAS TO 5 FEET OR ABOVE. HIGH PRESSURE SETTLES IN LATER TUESDAY AND WEDNESDAY BEFORE SLIDING TO OUR EAST. A WARM FRONT APPROACHES ON THURSDAY WITH A RETURN FLOW BECOMING ESTABLISHED. DEPENDING ON THE STRENGTH OF THIS FLOW AND THE DEVELOPMENT OF A POSSIBLE SURFACE LOW TO OUR SOUTHWEST, WILL GOVERN HOW MUCH THE SEAS WILL BUILD THURSDAY. FOR NOW, WE ARE PLANNING TO GO WITH SEAS NO HIGHER THAN 4 FEET GIVEN SOME QUESTION ON THE STRENGTH AND TIMING OF THIS SYSTEM. && .HYDROLOGY... ISO HYDRO PROBLEMS ARE PROBABLE BETWEEN NOW AND 7 PM SUNDAY. COMBINATION OF THIS MORNINGS RFALL/ OVERESTIMATED BY RADAR/ PLUS AN EXPECTED TWO MORE BATCHES OF HEAVY CONVECTION /ONE THIS EVENING AND ANOTHER SUNDAY/ SHOULD LEAD TO ANOTHER FLS SITN BY SUNDAY. WE ZERO'D THE DIX STP AT 1411Z AND ALSO CHANGED OUR HYDROMET RATE TO MP. BLV THE FOCUS OF HYDRO AND SVR PROBS WILL BE ALONG AND S OF A KMUI-KNEL LINE....PROBABLY MOSTLY NR THE DEL-MD BORDER WITH PA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...DRAG/HAYES SHORT TERM...DRAG LONG TERM... AVIATION...GORSE MARINE...GORSE HYDROLOGY...
Hazardous weather outlook, Jun 11, 4:09 PM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 409 PM EDT SAT JUN 11 2011 PAZ054-055-060>062-122015- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 409 PM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY PRODUCE GUSTY WINDS...BRIEF POOR DRAINAGE FLOODING RAINS AND SMALL HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE FLOODING RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>024-027- PAZ067>071-122015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 409 PM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL PRODUCE STRONG GUSTY WINDS...BRIEF POOR DRAINAGE FLOODING RAINS AND HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE FLOODING RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ014-025-026-122015- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 409 PM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE RIP CURRENT RISK MAY APPROACH MODERATE THE REMAINDER OF THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE GUSTY WINDS...BRIEF POOR DRAINAGE FLOODING RAINS AND SMALL HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE FLOODING RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-122015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 409 PM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY PRODUCE GUSTY WINDS TO 40 KNOTS...AND OR SMALL HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY IN THE AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 11, 9:06 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT SAT JUN 11 2011
PAZ067-120200-
CHESTER PA-
906 PM EDT SAT JUN 11 2011
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CHESTER COUNTY...
AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HEAVY RAIN OVER LANCASTER COUNTY. IT WAS MOVING
SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR HONEY BROOK
AROUND 930 PM...PARKESBURG AND ATGLEN AROUND 945 PM...AND SOUTH
COATESVILLE AND COATESVILLE AROUND 1000 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3978 7607 3985 7603 3987 7601 3992 7601
3993 7600 3996 7600 4003 7595 4011 7595
4013 7592 4014 7589 4003 7562 3972 7578
3973 7614
IOVINOSpecial weather statement, Jun 11, 10:29 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1029 PM EDT SAT JUN 11 2011
MDZ008-PAZ067-120330-
CECIL MD-CHESTER PA-
1029 PM EDT SAT JUN 11 2011
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CECIL AND CHESTER
COUNTIES...
AT 1026 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHERN LANCASTER AND NORTHERN HARFORD
COUNTIES...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR
CALVERT AND FARMINGTON AROUND 1045 PM...LOMBARD AND BLAKE AROUND
1100 PM...AND APPLETON AND KEMBLESVILLE AROUND 1115 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3973 7615 3975 7610 3985 7603 3985 7581
3946 7579 3946 7602 3953 7599 3955 7603
3954 7607 3962 7616 3965 7617 3968 7622
3973 7622
IOVINOSpecial weather statement, Jun 11, 10:52 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT SAT JUN 11 2011
DEZ001-MDZ008-012-NJZ016-PAZ067-120400-
CECIL MD-CHESTER PA-KENT MD-NEW CASTLE DE-SALEM NJ-
1052 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WILL AFFECT CECIL...CHESTER...KENT...NEW
CASTLE AND SALEM COUNTIES...
AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF NEWARK TO 11 MILES WEST OF ELKTON TO 20 MILES NORTHEAST OF
BALTIMORE...MOVING EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR
COCHRANVILLE...ZION AROUND 1100 PM...WEST GROVE...PLEASANT HILL
AROUND 1115 PM...LADENBERG...AVONDALE AROUND 1130 PM...NORTH STAR...
CAYOTS AROUND 1145 PM...BOHEMIAS MILLS AND CECILTON AROUND MIDNIGHT.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3938 7611 3938 7607 3944 7600 3946 7602
3953 7599 3954 7607 3960 7613 3977 7610
3987 7601 3992 7601 3978 7553 3965 7556
3962 7560 3959 7559 3963 7556 3945 7561
3926 7597 3933 7618
HAYESSpecial weather statement, Jun 11, 11:48 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT SAT JUN 11 2011
DEZ001-NJZ016>019-PAZ067-068-070-071-120445-
CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-
NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
1148 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN...CHESTER...
DELAWARE...GLOUCESTER...MONTGOMERY...NEW CASTLE...PHILADELPHIA AND
SALEM COUNTIES...
AT 1143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
NEWARK TO 6 MILES NORTH OF MIDDLETOWN...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR CONCORDVILLE...ELAM AROUND MIDNIGHT...
CHESTER HEIGHTS...LIMA AROUND 1215 AM...MORTON...ALDAN AROUND 1230
AM...WENONAH AND YEADON AROUND 1245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 3985 7496 3976 7501 3962 7515 3947 7556
3948 7558 3952 7554 3957 7553 3958 7556
3954 7555 3949 7558 3958 7558 3969 7551
3969 7554 3987 7570 4007 7505
HAYESSpecial weather statement, Jun 12, 12:11 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 AM EDT SUN JUN 12 2011
NJZ010-012>014-120515-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
1211 AM EDT SUN JUN 12 2011
...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX...MONMOUTH AND SOMERSET
COUNTIES...
AT 1209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
NEW BRUNSWICK TO 8 MILES SOUTH OF PERTH AMBOY...MOVING NORTHEAST AT
15 MPH. THE THUNDERSTORMS WILL BE NEAR DUNELLEN...MIDDLESEX AROUND
1230 AM...NORTH PLAINFIELD...WATCHUNG AROUND 1245 AM AND CARTERET
AROUND 100 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL PRODUCE SMALL HAIL.
LAT...LON 4028 7406 4050 7473 4066 7445 4066 7440
4064 7440 4059 7444 4060 7431 4059 7429
4060 7423 4059 7420 4047 7426 4044 7420
4046 7412 4041 7399 4047 7401 4047 7399
4038 7396
HAYESSpecial weather statement, Jun 12, 12:39 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1239 AM EDT SUN JUN 12 2011
MDZ008-PAZ067-070-120545-
CECIL MD-CHESTER PA-DELAWARE PA-
1239 AM EDT SUN JUN 12 2011
...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER AND DELAWARE
COUNTIES...
AT 1234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF ELKTON...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR OXFORD...GLEN ROY AROUND 1245
AM...COCHRANVILLE...ATGLEN AROUND 100 AM...WEST GROVE...AVONDALE
AROUND 115 AM...KENNETT SQUARE...MARSHALLTON AROUND 130 AM...CHEYNEY
AND WESTTOWN AROUND 145 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3974 7613 3978 7607 3985 7603 3987 7601
3992 7601 3993 7600 3996 7600 4016 7565
3993 7546 3966 7612 3973 7618
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 11:48 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 57 min |
| Jun 12, 12:11 AM EDT | Special Weather Statement | PHI | Middlesex | 64 min |
| Jun 12, 2:26 AM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 64 min |
| Jun 11, 8:19 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jun 11, 9:06 PM EDT | Special Weather Statement | PHI | Chester | 54 min |
| Jun 11, 9:22 PM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Jun 12, 4:32 PM EDT | Special Weather Statement | PHI | Monroe | 43 min |
| Jun 12, 5:18 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 57 min |
| Jun 12, 5:19 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 56 min |
| Jun 12, 6:14 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 61 min |
| Jun 11, 9:59 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
| Jun 11, 10:29 PM EDT | Special Weather Statement | PHI | Cecil | 61 min |
| Jun 11, 10:52 PM EDT | Special Weather Statement | PHI | Cecil | 68 min |
| Jun 12, 3:35 PM EDT | Special Weather Statement | PHI | Cecil | 55 min |
| Jun 12, 3:51 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 54 min |
| Jun 12, 4:55 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 65 min |
| Jun 12, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 52 min |
| Jun 12, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 65 min |
| Jun 12, 6:50 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 55 min |
| Jun 11, 11:23 PM EDT | Areal Flood Advisory | PHI | New Castle | 116 min |
| Jun 12, 6:09 PM EDT | Special Weather Statement | PHI | Kent | 66 min |
| Jun 12, 7:43 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.